Special Lagrangian cones in C^3 and primitive harmonic maps

McIntosh, I. (2002) Special Lagrangian cones in C^3 and primitive harmonic maps. Journal of the London Mathematical Society, 67 (3). pp. 769-789. ISSN 1469-7750

Abstract

Metadata

Authors/Creators:
  • McIntosh, I. (im7@york.ac.uk)
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 09 Feb 2009 12:19
Last Modified: 09 Feb 2009 12:19
Published Version: http://dx.doi.org/10.1112/S0024610703004204
Status: Published
Publisher: LMS Publications
Identification Number: 10.1112/S0024610703004204

Share / Export

Statistics